MAUDE Adverse Event Report: ROCHE DIAGNOSTICS BILIRUBIN TOTAL GEN. 3; DIAZO COLORIMETRY, BILIRUBIN

ROCHE DIAGNOSTICS BILIRUBIN TOTAL GEN. 3; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 05795397190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable bilt3 bilirubin total gen.3 results for 1 patient on a cobas 6000 c501 module compared to a radiometer blood gas analyzer.The doctor questioned the low roche results compared to the blood gas analyzer results as they do not match the patient's clinical picture.The patient had the following bilt3 serum sample results from the c501 module: on (b)(6) 2024 the result was 1.41 mg/dl.On (b)(6) 2024 the result was 1.04 mg/dl.On (b)(6) 2024 the result was 0.69 mg/dl.On (b)(6) 2024 the result was 0.57 mg/dl.The patient had the following capillary sample results from the blood gas analyzer: on (b)(6) 2024 the result was 4.7 mg/dl.On (b)(6) 2024 the result was 3.9 mg/dl.On (b)(6) 2024 the result was 3.0 mg/dl.On (b)(6) 2024 the result was 3.1 mg/dl.Clarification on if the capillary sample was collected at the same time as the serum sample was requested.The roche reference range is <1.2 mg/dl for adults.The radiometer reference range is <2 mg/dl for adults.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
BILIRUBIN TOTAL GEN. 3
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19273484
Report Number1823260-2024-01391
Device Sequence Number20598462
Product Code CIG
UDI-Device Identifier04015630928897
UDI-Public04015630928897
Combination Product (Y/N)Y
Initial Reporter CountryGM
PMA/510(K) Number
K131544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Catalogue Number05795397190
Device Lot Number75672301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTI-HUMAN-T-LYMPHOZYTEN-IMMUNGLOBULIN
Patient SexUnknown